RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 205, Number 9  


Spherical actions on flag varieties
R. S. Avdeev, A. V. Petukhov
3
The topology of integrable systems with incomplete fields
K. R. Aleshkin
49
Definition of the metric on the space $\mathrm{clos}_{\varnothing}(X)$ of closed subsets of a metric space $X$ and properties of mappings with values in $\mathrm{clos}_{\varnothing}(\mathbb{R}}^n)$
E. S. Zhukovskii, E. A. Panasenko
65
On the chromatic number of a space with forbidden equilateral triangle
A. E. Zvonarev, A. M. Raigorodskii, D. V. Samirov, A. A. Kharlamova
97
An asymptotic formula for polynomials orthonormal with respect to a varying weight. II
A. V. Komlov, S. P. Suetin
121
Bi-invariant functions on the group of transformations leaving a measure quasi-invariant
Yu. A. Neretin
145
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019